# SDR A6WA202104197748

- Difficulty date: April 6, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Damaged
- Location: Bs 409 S1-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS ON TOP OF FUSELAGE AT FS 409.0+64 TO FS 409.0+80 STR L0+2 TO STR L1  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED SCRIBE MARKS ON TOP OF FUSELAGE AT FS 409.0+64 TO FS 409.0+80 STR R1 TO STR L1. WHERE ORIGINAL MATERIAL IS 0.058" THE LOWEST REMAINING THICKNESS IS 0.045,  WHERE THE ORIGINAL MATERIAL IS 0.45" THE LOWEST REMAINING THICKNESS IS 0.042". ALL BLENDED  AREAS WITHIN LIMITS IAW ASAP A# AWAC-CRJ253-01603 REV IR DATED 4/15/2021.
